Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Computation-free presentation of the fundamental group of generic $(p,q)$–torus curves

Enrique Artal Bartolo, José Ignacio Cogolludo Agustín and Jorge Ortigas-Galindo

Algebraic & Geometric Topology 12 (2012) 1265–1272
Bibliography
1 E Artal Bartolo, J I Cogolludo-Agustín, On the connection between fundamental groups and pencils with multiple fibers, J. Singul. 2 (2010) 1 MR2763015
2 F Catanese, J Keum, K Oguiso, Some remarks on the universal cover of an open $K3$ surface, Math. Ann. 325 (2003) 279 MR1962049
3 A Dimca, Singularities and topology of hypersurfaces, Universitext, Springer (1992) MR1194180
4 A Karrass, D Solitar, On free products, Proc. Amer. Math. Soc. 9 (1958) 217 MR0095875
5 V S Kulikov, V M Kharlamov, On braid monodromy factorizations, Izv. Ross. Akad. Nauk Ser. Mat. 67 (2003) 79 MR1992194
6 A Némethi, On the fundamental group of the complement of certain singular plane curves, Math. Proc. Cambridge Philos. Soc. 102 (1987) 453 MR906619
7 M Oka, Some plane curves whose complements have non-abelian fundamental groups, Math. Ann. 218 (1975) 55 MR0396556
8 E R van Kampen, On the fundamental group of an algebraic curve, Amer. J. Math. 55 (1933) 255 MR1506962
9 O Zariski, On the problem of existence of algebraic functions of two variables possessing a given branch curve, Amer. J. Math. 51 (1929) 305 MR1506719